Alert archive / Illinois / Tornado Warnings in 2019

Tornado Warning 16, NWS Quad Cities, IA

May 27, 2019Carroll County, Illinois

NWS Quad Cities, IA issued this tornado warning at May 27, 2019, 2:25 PM CDT for Carroll County, Illinois. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2019, 2:25 PM CDT (19:25 UTC)
Expired
May 27, 2019, 2:45 PM CDT
In force
20 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Carroll County, IL

The radar

The Quad Cities radar (KDVN), 79 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 2:25 PM CDTTSTM WND DMG1 Ssw Hitt, IL2 LARGE TREE BRANCHES DOWN AT THIS LOCATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:22 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

984 
WFUS53 KDVN 271925
TORDVN
ILC015-271945-
/O.NEW.KDVN.TO.W.0016.190527T1925Z-190527T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
225 PM CDT Mon May 27 2019

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Southeastern Carroll County in northwestern Illinois...

* Until 245 PM CDT.
    
* At 225 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Milledgeville, or 12 miles north of Sterling,
  moving east at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Carroll County, including the following locations...
  Carroll County Fairgrounds and Hitt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4193 8980 4203 8981 4206 8968 4193 8969
TIME...MOT...LOC 1925Z 263DEG 19KT 4197 8974 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

McClure
3 follow-up statements
561 
WWUS53 KDVN 271929
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
229 PM CDT Mon May 27 2019

ILC015-271945-
/O.CON.KDVN.TO.W.0016.000000T0000Z-190527T1945Z/
Carroll IL-
229 PM CDT Mon May 27 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHEASTERN CARROLL COUNTY...
    
At 229 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Milledgeville, or 12 miles north of Sterling, moving
east at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Milledgeville, Carroll County Fairgrounds and Hitt. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4193 8980 4203 8981 4206 8968 4193 8969
TIME...MOT...LOC 1929Z 263DEG 19KT 4197 8971 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

McClure
503 
WWUS53 KDVN 271933
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
233 PM CDT Mon May 27 2019

ILC015-271945-
/O.CON.KDVN.TO.W.0016.000000T0000Z-190527T1945Z/
Carroll IL-
233 PM CDT Mon May 27 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHEASTERN CARROLL COUNTY...
    
At 232 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Hitt, moving east northeast at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Milledgeville, Carroll County Fairgrounds and Hitt. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4193 8978 4204 8978 4206 8968 4193 8969
TIME...MOT...LOC 1932Z 248DEG 18KT 4200 8969 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

McClure
516 
WWUS53 KDVN 271939 RRA
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
239 PM CDT Mon May 27 2019

ILC015-271949-
/O.EXP.KDVN.TO.W.0016.000000T0000Z-190527T1945Z/
Carroll IL-
239 PM CDT Mon May 27 2019

...THE TORNADO WARNING FOR SOUTHEASTERN CARROLL COUNTY WILL EXPIRE AT
245 PM CDT...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM CDT for northwestern
Illinois.

LAT...LON 4193 8978 4204 8978 4206 8968 4193 8969
TIME...MOT...LOC 1939Z 263DEG 19KT 4200 8965 

$$

McClure

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at May 27, 12:37 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 27, 12:37 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1237 PM CDT Mon May 27 2019

...HYDROLOGY UPDATE...

.SYNOPSIS...
Issued at 330 AM CDT Mon May 27 2019

Conditions were rather quiet so far tonight over the forecast area
under high overcast with temperatures ranging from the mid 50s
northeast to upper 60s in the far south. This was not the case not
far to the west and southwest, where shortwaves riding the
southwest flow were producing widespread showers and
thunderstorms. The closest was a weaker impulse lifting into
southern MN with area radars showing a trailing band of elevated
showers and isolated thunderstorms over central Iowa, poised to
move into our far western counties over the next couple hours. A
much stronger system, which will be a major player in the weather
over our area today, was triggering a large, bow shaped complex of
thunderstorms over southeast NE and eastern KS at 3 am. This was
associated with a shortwave lifting northeast out of KS that will
move through the local area around today triggering widespread
rain and thunderstorms as it lifts the surface boundary,
reaching from SE NE across northern MO, northward as a warm front.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 330 AM CDT Mon May 27 2019

The potential for severe storms and heavy rainfall is the main
focus in the short term. SPC has an enhanced risk for today across
eastern IA into northwest Illinois, with a slight risk over the
entire forecast area.

Early on, the elevated showers and isolated thunderstorms with the
weaker MN system and 850 mb moisture return will overspread
eastern IA this morning, likely in a dissipating fashion and have
highest chances in the west.

Of greater concern will be trends with the KS system that, at the
current rate, would reach eastern Iowa roughly between 8 am and 10
am. This may have a threat for strong winds and heavy rainfall
early on, before weakening as it translates northeast across the
area through midday, as depicted by most high res models. A
higher severe weather threat will be during the afternoon, where
there may be sufficient low level shear and building CAPE may be
in place for at least a few supercells with damaging wind, large
hail and tornadoes, as outlined by SPC's day one enhanced threat
area. This threat will be greatest along the northward advancing
warm front, expected to reach the highway 30 corridor or further
north by late afternoon. South of this boundary, temperatures will
reach lower 80s, while readings may hold in the lower 70s in the
far north. Dewpoints will likely climb into the upper 60s to lower
70s as the moist low level airmass spreads into the area on gusty
south to southwest winds.

With precipitable water progged to surge above 1.6 inches today,
heavy rainfall will also be a threat from thunderstorms. This may
lead to flash flooding due to the saturated conditions over the
area. Will hold off on a flash flood watch for now, as today's
systems look to be rather progressive and the expected transition
to more discrete cells by afternoon will limit the coverage of
heavy rainfall.

The threat for storms will continue into the evening in the
unstable airmass ahead of the advancing cold front that pushes
through from northwest to southeast overnight. Deep shear and
instability may be sufficient for a few severe storms early in the
evening. After midnight, there may be isolated showers and
thunderstorms, especially along the boundary that slows or may
even stall across northeast MO, southeast Ia and west central IL.

.LONG TERM...(Tuesday through Sunday)
ISSUED AT 330 AM CDT Mon May 27 2019

Unsettled weather will continue through Thursday with a brief
respite Friday and rain chances increasing again into the weekend.

Tuesday and Wednesday...upper level trough finally pulls out of
the Rockies and will pose both a heavy rain and severe weather
threat in this time frame, especially Tuesday. A decent low-level
jet and strong theta-e feed at 850mb, combined with a surface warm
front and upper-level support with the jet pulling out of the
Plains will provide sufficient ingredients for a range of severe
hazards including heavy rain. The slow movement of the system will
allow rain to linger Wednesday, but the severe and heavy rain
threat will be lower than Tuesday.

Thursday and Friday...the passage of the upper level trough and
transition to drier northwest flow will occur Thursday and
continue Friday, through models differ on how quickly this will
happen. Any lingering precip Thursday should be light.

Weekend...the dry weather is short lived with another round of
storms forecast to move into the area late Friday night/early
Saturday followed by a frontal passage Sunday. Models differ on
the details, but there looks to be plenty of dry weather
interspersed with the rain. At this point given the model
variability on details, it is difficult to get too specific.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
ISSUED AT 1232 PM CDT Mon May 27 2019

Conditions range from VFR to IFR with convection across eastern
Iowa and northern Illinois. MVFR/IFR conditions in convection will
be seen through 03z/28 with areas of VFR outside of convection.
TSRA are likely that may produce wind gusts to 35 knots. After
03z/28 mainly VFR conditions will be seen as weak high pressure
moves through the upper Midwest.

&&

.HYDROLOGY...
Issued at 1236 PM CDT Mon May 27 2019

Several changes have been made to river forecasts across the area
this morning. After collaboration with the NCRFC, WPC and
surrounding offices, the decision was made to utilize 48 hour
predicted rainfall in the latest river forecasts. For the update
this evening, 36 hour predicted rainfall will be used, while
forecasts will return to 24 hour predicted rainfall Tuesday morning.
This decision was made to capture the bulk of precipitation expected
through Wednesday.

Latest models and WPC guidance shifted heavy rain further south
from previous guidance, and now have much of eastern Iowa,
northwest Illinois, and northeast Missouri underneath a swath of
1.50-3.00 inches through Wednesday. As a result, many points along
the tributaries either have had new flood warnings issued or have
seen categorical changes from moderate to major flooding. Along
the Mississippi, several points have seen rises in crest forecasts
of several feet. However, these crests fall within what we were
expecting and have been communicating for several days. For
additional details, please see the latest flood statements.

Looking ahead, quieter weather looks to make a brief return to the
region by mid week. While chances for precipitation still exist for
Wednesday and Thursday, there is high confidence that rainfall
amounts will be light. By Friday, much of the region will be dry.

There are signals in the last model runs that hint at active weather
returning across the area by the weekend. However, confidence on
rainfall amounts and how this would affect river forecasts is low.
As mentioned in previous discussions, we urge people with interests
in the rivers to stay in tune with the latest information.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Sheets
SHORT TERM...Sheets
LONG TERM...Wolf
AVIATION...08
HYDROLOGY...Speck
Hazardous weather outlook, May 27, 3:55 AM CDT, 10 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
355 AM CDT Mon May 27 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-280900-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
355 AM CDT Mon May 27 2019

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...MONDAY AND MONDAY NIGHT

Severe storms are possible across the area today through this
evening and the Storm Prediction Center has an enhanced risk over
much of east central Iowa and all of northwest Illinois. There is
a slight risk over the remainder of the outlook area. Storms with
the potential for strong winds and heavy rainfall will move into
the area this morning.

A greater risk for severe storms will occur this afternoon as a
warm front lifts northward across the area. Thunderstorms are
likely with a few supercells possible, especially in the afternoon.
The severe weather threats will include damaging winds, large
hail and tornadoes. Scattered storms will be possible in the
evening, with a few possibly severe before 10 pm.

Heavy rainfall will be possible today through the evening hours.
This may lead to flash flooding as soil conditions are saturated
from the recent wet weather.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Both severe weather and heavy rain are a threat Tuesday and a
lesser threat Wednesday. SPC currently has the area in a slight
risk Tuesday and marginal risk Wednesday, reflecting the relative
risk of severe weather each day. Additional rainfall will
continue to exacerbate flooding on both the Mississippi River and
tributaries.

Another round of storms is forecast late Friday night into
Saturday, and rain could linger intermittently through the
weekend. While it is too early to predict any severe weather
hazards, additional rainfall would continue to maintain high soil
moisture levels and flooding on area rivers.

.SPOTTER INFORMATION STATEMENT...
Spotter activation and amateur radio activation may be needed this
afternoon and evening.

Sheets/Wolf

In the hours before

Special weather statement, May 27, 8:28 AM CDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
828 AM CDT Mon May 27 2019

ILC067-071-109-131-161-187-IAC031-057-087-095-103-105-111-115-139-
163-183-271430-
Henderson-Rock
Island-Mercer-Hancock-Warren-McDonough-Cedar-Washington-Muscatine-
Henry-Des Moines-Louisa-Scott-Johnson-Jones-Iowa-Lee-
828 AM CDT Mon May 27 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HENDERSON...ROCK
ISLAND...MERCER...HANCOCK...WARREN...NORTHWESTERN MCDONOUGH...
CEDAR...EASTERN WASHINGTON...MUSCATINE...HENRY...DES MOINES...
LOUISA...SCOTT...JOHNSON...JONES...EAST CENTRAL IOWA AND EASTERN LEE
COUNTIES UNTIL 930 AM CDT...

At 827 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Shueyville to near Danville to near
Carthage. Movement was northeast at 50 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Davenport, Iowa City, Moline, Rock Island, Bettendorf, Galesburg,
Burlington, Muscatine, East Moline, Fort Madison, Monmouth, Mount
Pleasant, Washington, Anamosa, Aledo, Tipton, Carthage, West Branch,
Wapello and Columbus Junction.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 1 and 5.
 Interstate 80 in Iowa between mile markers 228 and 301.
 Interstate 380 between mile markers 1 and 11.
 Interstate 74 in Illinois between mile markers 1 and 7.
 Interstate 280 between mile markers 1 and 18.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4180 9191 4186 9182 4186 9137 4220 9136
      4230 9123 4230 9090 4177 9090 4177 9079
      4174 9071 4177 9067 4177 9053 4147 9040
      4146 9043 4074 9044 4020 9129
TIME...MOT...LOC 1327Z 224DEG 43KT 4181 9164 4091 9124 4040 9108

Gibbs
Special weather statement, May 27, 11:05 AM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1105 AM CDT Mon May 27 2019

ILC011-155-271700-
Putnam-Bureau-
1105 AM CDT Mon May 27 2019

...A STRONG THUNDERSTORM WILL AFFECT PUTNAM AND SOUTHEASTERN BUREAU
COUNTIES UNTIL NOON CDT...

At 1105 AM CDT, a strong thunderstorm was located over Castleton, or
13 miles southeast of Kewanee, moving northeast at 40 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Princeton, Hennepin, Spring Valley, Henry, DePue, Granville, Ladd,
Wyanet, Tiskilwa, La Moille, Dalzell, Bureau Junction, McNabb,
Putnam, Mark, Cherry, Malden, Seatonville, Magnolia and Standard.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 51 and 73.
 Interstate 180 between mile markers 1 and 13.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
      4123 8964 4124 8976 4158 8936 4159 8918
      4158 8918 4156 8916 4111 8916
TIME...MOT...LOC 1605Z 229DEG 36KT 4113 8971

Gibbs
Local storm report, May 27, 1:59 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
159 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TORNADO          1 S HOUGHTON            40.77N 91.61W
05/27/2019                   LEE                IA   EMERGENCY MNGR

            TWO BARNS DOWN.

&&

HAASE
Local storm report, May 27, 2:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
210 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     FLASH FLOOD      2 WNW MOLINE            41.50N 90.52W
05/27/2019                   ROCK ISLAND        IL   TRAINED SPOTTER

            16TH AVE BETWEEN 13TH ST AND 14TH ST. WATER
            6 INCHES DEEP.

0200 PM     FLASH FLOOD      2 SSE DAVENPORT         41.54N 90.59W
05/27/2019                   SCOTT              IA   TRAINED SPOTTER

            17TH AND VINE ST HAS WATER 2.5 FEET DEEP.

0145 PM     HEAVY RAIN       2 SE DAVENPORT          41.54N 90.57W
05/27/2019  U0.00 INCH       SCOTT              IA   TRAINED SPOTTER

            TORRENTIAL RAINS IS CAUSING SOME FLOODING ON
            E 15TH STREET BETWEEN BRADY ST AND LE CLAIRE
            ST. THE WATER IS BETWEEN 6 AND 12 INCHES
            DEEP IN SPOTS.

&&
Local storm report, May 27, 2:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
223 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       4 SE MT HAMILL          40.71N 91.57W
05/27/2019  M1.40 INCH       LEE                IA   TRAINED SPOTTER

            RAINFALL IN 1/2 HOUR.

&&

HAASE
Local storm report, May 27, 2:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
224 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TORNADO          1 WSW SPRING GROVE      40.73N 91.19W
05/27/2019                   DES MOINES         IA   TRAINED SPOTTER

            SPOTTER OBSERVED A TORNADO TOUCH DOWN
            LOOKING NORTH OF LOCATION HEADING TOWARD
            SPRING GROVE WHILE ON PHONE WITH NWS. TIME
            EXACT.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:28 AM CDTSpecial Weather StatementDVNHancock, Henderson, Mercer, Rock Island, Warren62 min
May 27, 10:08 AM CDTRiver Flood WarningDVNStephenson21 days
May 27, 10:08 AM CDTRiver Flood WarningDVNWhiteside6 days
May 27, 10:08 AM CDTRiver Flood WarningDVNHenry5 days
May 27, 11:05 AM CDTSpecial Weather StatementDVNBureau, Putnam55 min
May 27, 1:54 PM CDTFlash Flood WarningDVNHenry, Rock Island4 hr
May 27, 2:04 PM CDTTornado Warning Tornado observedDVNHenderson41 min
May 27, 2:22 PM CDTTornado WarningDVNWarren38 min
May 27, 2:35 PM CDTTornado WarningDVNBureau, Henry, Whiteside40 min
May 27, 3:01 PM CDTTornado WarningDVNHenry, Mercer11 min
May 27, 3:14 PM CDTTornado WarningDVNBureau, Whiteside31 min

Nearby

Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.